# SDR IPXA2017042616502

- Difficulty date: April 4, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, STATION 6-73 ABOVE LONGERON 43L, VERTICAL STANCHION HAS CORROSION AT Z -90 & Z -98. REPAIRED THE VERTICAL STANCHION IAW EA 011-5310-01-A6739, REV I/R, AND EO MD11-5310-64042-A.  MAJOR.
